Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Can ipill cause menstrual delays ?

User rating for this question
Very Good
Answered by
Practicing since : 2005
Answered : 3163 Questions
Hi, I had sex ( with condoms) with my fiancee on my 14th and 15th day (i.e. May 7th and 8th). I took and Ipill on May 8th night. My period is due on May 20th, but still I have not got it. Sometimes i see all the symptoms that of pregnancy. I have not yet taken the test. Could I be pregnant? Please answer.. I cannot take this mental torture.please help me!!!!
Posted Mon, 7 May 2012 in Women's Health
Follow-up: Can ipill cause menstrual delays ? 2 minutes later
I am having bad nipple pain, lower back pain and even stomach pain and I am having more vaginal discharge too... I feel like all these symptoms are similar to pregnancy symptoms... SO I am very frightened..
Answered by Dr. Rhea Chanda 26 minutes later
Hello Sed,

Thanks for the query.

If you had sex on day 14-15th of your cycle, then you were probably at risk of pregnancy during that time.If you took the i-pill within 72 hrs, as you have, then pregnancy isn't likely. You are late by just a day and there is still time for your period to come. Sometimes, taking the i-pill can cause irregular menses which is a side effect. The symptoms that you are having could also be PMS related.

I suggest that you wait a few more days. If you still don't have your period after 7 days then take a pregnancy test.
Its very early for pregnancy symptoms to occur.Its not possible to clinically confirm pregnancy at this point of time.
I am sure that your period will come soon.

Just be patient for a few more days.

Above answer was peer-reviewed by
Follow-up: Can ipill cause menstrual delays ? 49 minutes later
I actually took an em-pill (1.5mg) by Medley that an equivalent to IPill and also we used Condoms.
Answered by Dr. Rhea Chanda 4 minutes later

Its the content that matters.Levonorgestrol 1.5 mg.That should be the same.Since you used condoms,I doubt pregnancy will be an issue here.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor